MathSciNet Relay Station
MathSciNet bibliographic data
MR2916148 34A08 (26A33 33D05 34B18 39A13 45J05)
Graef, John R.; Kong, Lingju Positive solutions for a class of higher order boundary value problems with fractional $q$-derivatives. Appl. Math. Comput. 218 (2012), no. 19, 9682–9689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement